# SDR CA130318022

- Difficulty date: March 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 10,894 hours
- Engine: Lyc LTS101600A3
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE OPERATION HAD TO CONDUCT PILOT TRAINING, WHICH WAS PARKED OUTDOOR FOR THE LAST 4 DAYS.  AFTER THE START WAS COMPLETED THE PILOT IN COMMAND FOUND THAT THE FORE AND AFT MOVEMENT OF THE CYCLIC SERVO WAS RESTRICTED IN THE FORWARD MOVEMENT.  THE ACFT WAS THEN GROUNDED UNTIL MAINTENANCE WAS READY TO TROUBLESHOOT THE PROBLEM.   FOLLOWING TROUBLESHOOTING WE FOUND THAT WATER DO ENTER THE HYD RESERVOIR THROUGH THE FILLER CAP AND ALSO GET TRAPPED TO A CERTAIN AMOUNT INTO THE RESERVOIR FILTER.   WE DID A SURVEY OF ALL ACFT ON THE RAMP TO FIND OUT THAT MOST HYD RESERVOIR DID SHOW SIGN OF WATER INFILTRATION THROUGH THE FILLER CAP.  WE DID HAVE 1 ACFT EQUIPPED WITH 3 MICRON HYDRAULIC FILTER THAT WENT IN BYPASS.  WE ARE AWARE THAT SOME OF OUR AIRCRAFT WAS LEFT ON THE RAMP AND THAT THE WEATHER HAD CHANGED FROM WINTER TO SPRING TO WINTER WITH 2 DAYS OF RAIN.  AFTER REPLACING THE HYDRAULIC FLUID AND GROUND CHECK THE HYDRAULIC SYSTEM WITH NO FAULT THE ACFT WAS RELEASE. SIGN OF CONTAMINATION WAS FOUND AND SAMPLES WERE TAKEN FOR ANALYSIS.
